Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 16, Issue 1, Summer 1986  pp. 165-187.

The K-theory of the reduced C*-algebra of an HNN-group

Authors Joel Anderson (1) and William L. Paschke (2)
Author institution: (1) Department of Mathematics, Pennsylvania State University, University Park, PA 16802, U.S.A.
(2) Department of Mathematics, University of Kansas, Lawrence, KS 66045, U.S.A.


Contents    Full-Text PDF